Abstract and Applied Analysis

A Note on Eulerian Polynomials

D. S. Kim, T. Kim, W. J. Kim, and D. V. Dolgy

Full-text: Open access

Abstract

We study Genocchi, Euler, and tangent numbers. From those numbers we derive some identities on Eulerian polynomials in connection with Genocchi and tangent numbers.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 269640, 10 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495785

Digital Object Identifier
doi:10.1155/2012/269640

Mathematical Reviews number (MathSciNet)
MR2947765

Zentralblatt MATH identifier
1253.11026

Citation

Kim, D. S.; Kim, T.; Kim, W. J.; Dolgy, D. V. A Note on Eulerian Polynomials. Abstr. Appl. Anal. 2012 (2012), Article ID 269640, 10 pages. doi:10.1155/2012/269640. https://projecteuclid.org/euclid.aaa/1355495785


Export citation

References

  • L. Euler, Institutiones calculi differentialis cum eius usu in analysi finitorum ac Doctrina serierum, Methodus summanandi superior ulterius pro-mota, chapter VII, Academiae Imperialis ScientiarumPetropolitanae, St Petersbourg, Russia, 1755.
  • D. Foata, “Eulerian polynomials: from Euler's time to the present,” in The legacy of Alladi Ramakrishnan in the Mathematical Sciences, pp. 253–273, Springer, New York, NY, USA, 2010.
  • D. S. Kim, T. Kim, Y. H. Kim, and D. V. Dolgy, “A note on Eulerian polynomi-als associated with Bernoulli and Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 22, no. 3, pp. 342–353, 2012.
  • D. S. Kim, T. Kim, S.-H. Lee, D. V. Dolgy, and S.-H. Rim, “Some new identities on the Bernoulli and Euler numbers,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 856132, 11 pages, 2011.
  • D. S. Kim, D. V. Dolgy, T. Kim, and S.-H. Rim, “Some formulae for the product of two Bernoulli and Euler polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 784307, 15 pages, 2012.
  • T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008.
  • T. Kim, “An identity of the symmetry for the Frobenius-Euler polynomials associated with the Fermionic $p$-adic invariant $q$-integrals on ${\mathbf{Z}}_{p}$,” The Rocky Mountain Journal of Mathematics, vol. 41, no. 1, pp. 239–247, 2011.
  • T. Kim, “Some identities on the $q$-Euler polynomials of higher order and $q$-Stirling numbers by the fermionic $p$-adic integral on ${\mathbb{Z}}_{p}$,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009.
  • T. Kim, “Symmetry of power sum polynomials and multivariate fermionic $p$-adic invariant integral on ${\mathbb{Z}}_{p}$,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93–96, 2009.
  • H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order $q$-Euler numbers and their applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008.
  • H. Ozden, I. N. Cangul, and Y. Simsek, “Remarks on $q$-Bernoulli numbers associated with Daehee numbers,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 1, pp. 41–48, 2009.
  • S.-H. Rim and S.-J. Lee, “Some identities on the twisted $(h,q)$-Genocchi numbers and polynomials associated with $q$-Bernstein polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 482840, 8 pages, 2011.
  • S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, “Some identities on the $q$-Genocchi polynomials of higher-order and $q$-Stirling numbers by the fermionic $p$-adic integral on ${\mathbb{Z}}_{p}$,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 860280, 14 pages, 2010.
  • S.-H. Rim, K. H. Park, and E. J. Moon, “On Genocchi numbers and polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008.
  • C. S. Ryoo, “Some relations between twisted $q$-Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 217–223, 2011.
  • J. P. O. Santos, “On a new combinatorial interpretation for a theorem of Euler,” Advanced Studies in Contemporary Mathematics, vol. 3, no. 2, pp. 31–38, 2001.
  • Y. Simsek, “Complete sum of products of $(h,q)$-extension of Euler polynomials and numbers,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1331–1348, 2010.
  • Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008.
  • S. Araci, D. Erdal, and J. J. Seo, “A study on the fermionic $p$-adic $q$-integral representation on ${\mathbb{Z}}_{p}$ associated with weighted $q$-Bernstein and $q$-Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 10 pages, 2011.
  • A. A. Aygunes and Y. Simsek, “Unification of multiple Lerch-zeta type functions,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 4, pp. 367–373, 2011.
  • A. Bayad and T. Kim, “Identities involving values of Bernstein, $q$-Bernoulli, and $q$-Euler polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 2, pp. 133–143, 2011.
  • M. Can, M. Cenkci, V. Kurt, and Y. Simsek, “Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler $l$-functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 135–160, 2009.
  • L. Carlitz and V. E. Hoggatt, Jr., “Generalized Eulerian numbers and polynomials,” The Fibonacci Quarterly, vol. 16, no. 2, pp. 138–146, 1978.
  • D. Ding and J. Yang, “Some identities related to the Apostol-Euler and Apostol-Bernoulli polynomials,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 1, pp. 7–21, 2010.